# SDR USAA2011091400002

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 56,435 hours, 37,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD CABIN MEGAPHONE INOPERATIVE.  MAINTENANCE REPLACED FAULTY MEGAPHONE WITH SERVICEABLE MEGAPHONE.  OPS CHECK GOOD.  OK FOR CONTINUED SERVICE.
